# SDR AALA202311090570

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 9,633 hours, 2,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #3 RIGHT SIDE DOOR DAMPENER NITROGEN LEVEL LOW. SERVIRCED #3 DOOR DAMPENER.
